Fentanyl transdermal system overdose secondary to cutaneous hyperthermia

P. G. Rose, M. S. Macfee, M. V. Boswell

Research output: Contribution to journalArticle

49 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)390-391
Number of pages2
JournalAnesthesia and Analgesia
Volume77
Issue number2
DOIs
StatePublished - Jan 1 1993

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Cite this

Fentanyl transdermal system overdose secondary to cutaneous hyperthermia. / Rose, P. G.; Macfee, M. S.; Boswell, M. V.

In: Anesthesia and Analgesia, Vol. 77, No. 2, 01.01.1993, p. 390-391.

Research output: Contribution to journalArticle

Rose, P. G. ; Macfee, M. S. ; Boswell, M. V. / Fentanyl transdermal system overdose secondary to cutaneous hyperthermia. In: Anesthesia and Analgesia. 1993 ; Vol. 77, No. 2. pp. 390-391.
@article{48244f7f36324460b55eaf428bbb6523,
title = "Fentanyl transdermal system overdose secondary to cutaneous hyperthermia",
author = "Rose, {P. G.} and Macfee, {M. S.} and Boswell, {M. V.}",
year = "1993",
month = "1",
day = "1",
doi = "10.1213/00000539-199308000-00029",
language = "English (US)",
volume = "77",
pages = "390--391",
journal = "Anesthesia and Analgesia",
issn = "0003-2999",
publisher = "Lippincott Williams and Wilkins",
number = "2",

}

TY - JOUR

T1 - Fentanyl transdermal system overdose secondary to cutaneous hyperthermia

AU - Rose, P. G.

AU - Macfee, M. S.

AU - Boswell, M. V.

PY - 1993/1/1

Y1 - 1993/1/1

UR - http://www.scopus.com/inward/record.url?scp=0027296905&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027296905&partnerID=8YFLogxK

U2 - 10.1213/00000539-199308000-00029

DO - 10.1213/00000539-199308000-00029

M3 - Article

VL - 77

SP - 390

EP - 391

JO - Anesthesia and Analgesia

JF - Anesthesia and Analgesia

SN - 0003-2999

IS - 2

ER -